# SDR DALA2023091507614

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,325 hours, 33,001 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 DOOR OPEN INDICATION NOT SHOWING ON EICAS FOR R1 DOOR. CORRECTIVE ACTION: INSPECTED FOR DEBRIS AT R1 DOOR-OPERATED DOOR-ALL INDICATIONS NORMAL. (9381478)
